# SDR HEER20160328335

- Difficulty date: March 28, 2016
- Submitted: March 28, 2016
- Operation: General aviation
- Aircraft: N410PH
- Make and model: Bell 407
- Aircraft serial: 53636
- Aircraft time: 10,441 hours
- Engine: Allsn 250C47B
- Engine time: 11,888 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140200
- Condition: Spalled
- Location: Nr 5
- Part time: 877 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 2-22-16, DUE TO TURBINE O/H.  NR 5 BEARING EXHIBITED SPALLING OF OUTER RACE AT SPLIT.  REPLACED NR 5 BEARING DUE TO SPALLING.
